Open Access
Translator Disclaimer
2010 An urn model associated with Jacobi polynomials
Francisco Alberto Grünbaum
Commun. Appl. Math. Comput. Sci. 5(1): 55-63 (2010). DOI: 10.2140/camcos.2010.5.55

Abstract

We consider an urn model leading to a random walk that can be solved explicitly in terms of the well-known Jacobi polynomials.

Citation

Download Citation

Francisco Alberto Grünbaum. "An urn model associated with Jacobi polynomials." Commun. Appl. Math. Comput. Sci. 5 (1) 55 - 63, 2010. https://doi.org/10.2140/camcos.2010.5.55

Information

Received: 26 August 2009; Revised: 13 December 2009; Accepted: 13 December 2009; Published: 2010
First available in Project Euclid: 20 December 2017

zbMATH: 1188.60040
MathSciNet: MR2600821
Digital Object Identifier: 10.2140/camcos.2010.5.55

Subjects:
Primary: 33C45 , 60J10
Secondary: 60G99

Keywords: Jacobi polynomials , orthogonal polynomials , Random walks , urn models

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.5 • No. 1 • 2010
MSP
Back to Top